Fatigue getting worse

Discussion in 'Fibromyalgia Main Forum' started by Sheila1366, May 11, 2010.

  1. Sheila1366

    Sheila1366 New Member

    Along with increased pain I am having more fatigue. I was doing pretty good, not having to take a nap everyday. But along with the extra pain came the need to nap. I can't drink coffee all day. I wish there was something I could take to give me energy. I have tried provigil but it seemed I would crash after a few hours. Just a tough time right now.

    Enough complaining, sorry.
  2. hermitlady

    hermitlady Member

    It's maddening, isn't it? Sometimes Provigil helps, sometimes not. I've found that if I cut the pills and split it up between morning and early afternoon that it works better. Not such a jolt/crash this way. You might want to try it.

    I am forever looking for something to increase my energy. Dexedrine ER has helped me, but I often overdo it and then crash and pay for it for days! Also, it loses it's effectiveness for me after a few days and then I need to increase my dose...not good.

    I agree, caffeine isn't the answer either. It doesn't help that much physically for me, and too much guarantees the shakes & irritability. I certainly don't need to be more irritable, ya know?

    My doc has me taking lots of B vits, multi B, B2, B6, B12 (methyl), Co Q10, NADH, plus several others. Unfortunately, I haven't ever noticed any of them helping me, and I get so sick of taking all those pills and my stomach gets upset no matter how I take them! I even do Methyl B12 shots at home off and on.

    Hormone fluctuations are a big problem for me now, in pre-meno. Probably 10 days out of the month I'm extra fatigued and achey from that, I can't win!

    If you find the magic bullet, please let me know. If I think of anything else I've heard of, I'll let you know. Try the search feature, there have most certainly been lots of posts on this subject!

    P.S. No need to apologize for complaining, that's what we're here for. I've done my share of complaining too! [This Message was Edited on 05/11/2010]
  3. shari1677

    shari1677 New Member

    So sorry you are feeling bad Sheila1366. I know what you are talking about. My doc started me on Ritalin a few months ago. It caused some nausea, but things are doing well now.

    I did crash and burn over the weekend, but it has been a bit since that has happened. It is no longer an everyday thing.

    Oh, and the generic form of Ritalin is very cheap!